MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-53
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cs300battery goes from 100 percent to zero in five minutes.No patient involvement or harm reported.
 
Additional Manufacturer Narrative
Cs100 upgraded to cs300.A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(6).Updated fields: b4, b5, b6, b7, d8, d9, g3, g6, h2, h6 (investigation findings, type of investigation, investigation conclusions, component code), h11, e3.Corrected field: e1 (initial reporter, event site telephone).A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that they were not able to duplicate the issue.The batteries were replaced as a precaution.Device passed the performance and safety checks according to factory specifications.
 
Event or Problem Description
It was reported that prior to use, the cs300 intra-aortic balloon pump (iabp) battery goes from 100 percent to zero in five minutes.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11.Corrected field : g4 , b5.
 
Event or Problem Description
It was reported that prior to use, the cs100 intra-aortic balloon pump (iabp) battery goes from 100 percent to zero in five minutes.There was no patient involvement reported.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23901468
Report Number2249723-2025-0005314
Device Sequence Number10143884
Product Code DSP
UDI-Device Identifier10607567107394
UDI-Public(01)10607567107394
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-53
Device Catalogue Number0998-00-3013-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer04/08/2026
04/22/2026
Initial Report FDA Received Date12/27/2025
Supplement Report FDA Received Date04/08/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown